# SDR CALA2018060601423

- Difficulty date: June 4, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 92,515 hours, 12,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Bs 2108-2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN AT BS 2108 TO 2150, STRINGERS 1L TO 3L,  WAS FOUND CHAFED.  THE SKIN WAS REPAIRED IAW ECRA 5331-02212, REV A, AND SRM 53-70-01, REPAIR 2, REV 76.
